Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 258, NWS North Platte, NE

August 7, 2015Chase County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 7, 2015, 7:00 PM MDT for Chase County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 7:00 PM MDT (01:00 UTC)
Expired
Aug 7, 2015, 7:30 PM MDT
In force
30 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Chase County, NE

The radar

The Goodland radar (KGLD), 123 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 3:05 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WUUS53 KLBF 080100
SVRLBF
NEC029-080130-
/O.NEW.KLBF.SV.W.0258.150808T0100Z-150808T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM MDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CHASE COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 730 PM MDT

* AT 700 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
  LAMAR...OR 18 MILES SOUTHWEST OF IMPERIAL...MOVING NORTH AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRETE...LAMAR AND CHASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4035 10186 4036 10204 4064 10198 4061 10166
TIME...MOT...LOC 0100Z 200DEG 18KT 4040 10196 

HAIL...1.50IN
WIND...60MPH
 
$$

MARTIN
1 follow-up statement
033 
WWUS53 KLBF 080114
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM MDT FRI AUG 7 2015

NEC029-080130-
/O.CON.KLBF.SV.W.0258.000000T0000Z-150808T0130Z/
CHASE NE-
714 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WESTERN CHASE COUNTY...

AT 714 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAMPION...OR
9 MILES WEST OF IMPERIAL...MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRETE...LAMAR AND CHASE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4035 10186 4036 10204 4064 10198 4061 10166
TIME...MOT...LOC 0114Z 218DEG 35KT 4049 10182 

HAIL...0.75IN
WIND...60MPH
 
$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 5:45 PM MDT, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 7, 5:45 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT FRI AUG 7 2015

.SYNOPSIS...
ISSUED AT 343 PM CDT FRI AUG 7 2015

H5 ANALYSIS FROM THIS MORNING HAD A TANDEM OF LOWS OVER
THE WESTERN CONUS AND CANADA. THE FIRST LOW WAS LOCATED OVER SRN
SASKATCHEWAN...WITH THE SECOND LOW OVER SAN FRANCISCO BAY. EAST OF
THE CALIFORNIA LOW...DECENT SHORTWAVES WERE LOCATED OVER
UTAH...EXTENDING INTO WESTERN COLORADO AND NRN NEW MEXICO. CURRENT
WV IMAGERY HAS THE SHORTWAVES OVER NRN UTAH...INTO CENTRAL COLORADO
AND NERN NEW MEXICO...WHILE THE CLOSED LOW WAS CURRENTLY LOCATED
JUST EAST OF SACRAMENTO CA. FURTHER EAST...HIGH PRESSURE REMAINED
ANCHORED ACROSS TEXAS AND OKLAHOMA...WHILE NORTHWESTERLY FLOW
EXTENDED FROM THE UPPER MISSISSIPPI VALLEY...SEWD INTO THE
CAROLINAS. AT THE SURFACE...A STATIONARY FRONT WAS LOCATED ALONG
THE KS/OK BORDER. NORTH OF THIS FEATURE...A SURFACE TROUGH
EXTENDED THROUGH EASTERN COLORADO INTO THE SWRN NEBR
PANHANDLE...AND NORTH TO EAST OF RAPID CITY SD...NEAR PHILIP SD.
EAST OF THE TROUGH...SRLY WINDS HAVE BEGUN TO INCREASE ALONG A
CORRIDOR FROM WESTERN KS INTO THE NEBRASKA SANDHILLS WITH DEW
POINTS INCREASING INTO THE MID TO UPPER 60S ACROSS SWRN AND WEST
CENTRAL NEBRASKA.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 343 PM CDT FRI AUG 7 2015

SHORTWAVE TROUGH CURRENTLY OVER NORTHEAST UTAH WILL CONTINUE TO PUSH
EAST AS IT ROUNDS THE PERIPHERY OF THE SUB-TROPICAL RIDGE OF HIGH
PRESSURE CENTERED OVER THE SOUTHERN PLAINS. INCREASING DPVA ALOFT
HAS AIDED IN THE ESTABLISHMENT OF A LEE SIDE SURFACE TROUGH OVER
EASTERN COLORADO AND NORTHWARD INTO THE SOUTHWEST NEBRASKA
PANHANDLE...EXTENDING NORTHEAST THROUGH CENTRAL CHERRY COUNTY. DRY
DOWNSLOPING WESTERLY WINDS EXIST BEHIND THE TROUGH...AND MOIST
SOUTHERLY WINDS IN PLACE TO THE EAST OVER THE SANDHILLS REGION.
LATEST MESOANALYSIS INDICATES THE ADVECTION AND POOLING OF LOW LEVEL
THETA-E IN THE VICINITY OF THE TROUGH BENEATH A PLUME STEEPENING MID-
LEVEL LAPSE RATES. THIS HAS FOSTERED AN AXIS OF STRONG INSTABILITY
CHARACTERIZED BY MLCAPE OF 2000 J/KG OR GREATER. MOST CAMS BREAK THE
CAP ALONG THE TROUGH BY 21Z AND QUICKLY DEVELOP SCATTERED TO
WIDESPREAD CONVECTION. DEEP LAYER SHEAR OF 40+ KTS WILL PROMOTE THE
POTENTIAL FOR A FEW SUPERCELLULAR STORM MODES INTO THE
EVENING...CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. MODEL
SOUNDING ANALYSIS OVER FAR SOUTHWEST NEBRASKA SHOWS VEERING LOW
LEVEL WIND PROFILES AND 0-3 KM SRH CLOSE TO 300 M2/S2 BETWEEN 22Z
AND 02Z...SO A NARROW WINDS EXISTS FOR A TORNADO OR TWO AS WELL.

LOW LEVEL JET STRENGTHENS THIS EVENING WHICH WILL LEAD TO THE
UPSCALE GROWTH INTO LINEAR CONVECTIVE MODES AND THE TRANSITION TO
MORE OF A WIND THREAT AS THE STORMS PUSH EAST. ALSO OF CONCERN THIS
EVENING AND TONIGHT IS THE POTENTIAL FOR TORRENTIAL RAINFALL. PWATS
HAVE BEEN STEADILY ON THE INCREASE TODAY...BOTH FROM SOUTHERLY
MOISTURE ADVECTION IN THE LOW LEVELS AND MID-LEVEL PACIFIC MOISTURE
STREAMING INTO THE CENTRAL PLAINS. PWATS WILL LIKELY BE AOA 2
STANDARD DEVIATIONS ABOVE CLIMO BY THIS EVENING. THE LOW LEVEL JET
WILL FURTHER SUPPORT STRONG MOISTURE TRANSPORT INTO THE AREA AS THE
CONVERGENT EXIT REGION OF THE JET FOCUSES INTO THE SOUTHERN HALF OF
THE CWA. OVER THE LAST 24 HOURS MODEL GUIDANCE HAS CONSISTENTLY
PAINTED SOUTHWEST NEBRASKA WITH 1-2"+ OF RAINFALL. THIS WILL LEAD TO
A FLASH FLOODING THREAT...PARTICULARLY IN AREAS WITH LOWERED FLASH
FLOOD GUIDANCE DUE TO SATURATED SOILS FROM HEAVY RAINFALL THIS WEEK.

STORMS PUSH EAST OVERNIGHT...BUT STILL KEPT SLIGHT/LOW CHC POPS
LINGERING INTO TOMORROW MORNING MAINLY OVER THE EASTERN HALF OF THE
CWA. MOSTLY CLOUDY SKIES WILL KEEP HIGH TEMPERATURES BELOW
NORMAL...GENERALLY IN THE UPPER 70S TO LOW 80S. PRECIP CHANCES
INCREASE AGAIN LATE IN THE DAY IN THE PANHANDLE AND NORTHWEST
NEBRASKA AS THE NEXT SHORTWAVE TROUGH EJECTS OUT OF THE SOUTHWEST
AND APPROACHES THE CENTRAL PLAINS.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 343 PM CDT FRI AUG 7 2015

SATURDAY NIGHT THROUGH MONDAY...IN THE MID RANGE
PERIODS...LOW PRECIPITATION CHANCES SATURDAY NIGHT INTO SUNDAY AND
THEN AGAIN ON SUNDAY NIGHT IS THE MAIN FORECAST CHALLENGES. FOR
SATURDAY NIGHT...IN THE WAKE OF EXITING CONVECTION SATURDAY...A
FRONTAL BOUNDARY WILL BE FORCED SOUTH INTO NRN KS BY SAT EVENING.
SHORTWAVE ENERGY WILL LIFT EAST OF COLORADO INTO KS SAT
AFTN/EVENING...AND EXPECT THE BULK OF SFC BASED CONVECTION TO LIE
OUT TO THE SOUTH OF THE FCST AREA. FURTHER NORTH AND
WEST...CONVECTION IS EXPECTED TO INITIATE ALONG THE THETAE AXIS IN
EASTERN WYOMING SAT AFTN/EVE AND LIFT EAST INTO THE WESTERN AND
NORTHERN CWA SAT NIGHT. HOW MUCH OF AN IMPACT THIS CONVECTION CAN
MAKE INTO THE SRN AND EASTERN CWA OVERNIGHT IS STILL UP IN THE AIR.
UPPER LEVEL SUPPORT FOR THUNDERSTORMS APPEARS ATTM TO TRACK FROM
EASTERN WYOMING INTO NWRN NEBRASKA AND SOUTH DAKOTA. WITH THIS IN
MIND...HAVE CONFINED POPS TO THE WEST AND NRN CWA ONLY...AND HAVE
KEPT THEM IN THE SLIGHT CHANCE CATEGORY AS LOW LEVEL MOISTURE IS
LIMITED IN THE WAKE OF EXITING CONVECTION FRIDAY NIGHT/SATURDAY.
ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AS A
SHORTWAVE ENTERS THE HIGH PLAINS OF NEBRASKA AND SOUTH DAKOTA. THIS
CONVECTION WILL BECOME FOCUSED ALONG A SURFACE TROUGH ANCHORED
ACROSS THE CENTRAL CWA SUNDAY EVENING. FOR LOCATIONS IN THE WESTERN
CWA...THE LATEST NAM AND GFS SOLNS PUSH A TONGUE OF DRIER AIR INTO
THE WESTERN SANDHILLS AND EASTERN PANHANDLE...AND HAVE OPTED FOR DRY
CONDS IN THESE AREAS. FURTHER EAST...LIMITED POPS TO THE 20 TO 30
PERCENT RANGE AS MID AND UPPER LEVEL FORCING APPEARS WEAK ATTM.

MONDAY NIGHT THROUGH FRIDAY...THE LATEST ECMWF AND GFS SOLNS FROM
THIS MORNING CONTINUE TO LEAN TOWARD A SHIFT IN RIDGING ACROSS THE
CENTRAL CONUS NEXT WEEK. BOTH SOLNS NOW BUILD A RIDGE THROUGH THE
CENTRAL ROCKIES AND HIGH PLAINS NEXT WEEK. THIS IS TYPICALLY A DRY
PATTERN ACROSS THE FORECAST AREA WITH THE EXCEPTION OF POSSIBLY IN
THE FAR WESTERN CWA WHERE CONVECTION ACROSS EASTERN WYOMING AND
THE FRONT RANGE OF COLORADO MAY DRIFT EAST INTO THE AREA.
HOWEVER...WITH GENERALLY NORTHERLY OR NORTH NORTHWESTERLY STEERING
WINDS IN THIS PATTERN WE SHOULD REMAIN DRY...EVEN IN THE WESTERN
CWA. IN ADDITION TO DRY CONDITIONS TRENDED TEMPERATURES WARMER
WITH HIGHS REACHING THE LOWER 90S LATE NEXT WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 645 PM CDT FRI AUG 7 2015

RAIN...THUNDERSTORMS AND MVFR CIGS SHOULD BECOME WIDESPREAD
TONIGHT FROM WEST TO EAST WITH THE PRIMARY AREA AFFECTED FROM
INTERSTATE 80 THROUGH CUSTER COUNTY AND NORTH INTO HOLT COUNTY.
THIS RAIN SHOULD EXIT THE FORECAST AREA BY 15Z SATURDAY.

VFR IS EXPECTED ALL AREAS FROM 15Z-18Z ONWARD.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM CDT /5 AM MDT/ SATURDAY FOR NEZ022-
035>038-056>059-069>071.

&&

SYNOPSIS...CLB
SHORT TERM...MARTIN
LONG TERM...CLB
AVIATION...CDC
Hazardous weather outlook, Aug 7, 2:26 PM MDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT FRI AUG 7 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-082030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
326 PM CDT FRI AUG 7 2015 /226 PM MDT FRI AUG 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED TO WIDESPREAD THUNDERSTORMS WILL DEVELOP BY MID TO LATE
AFTERNOON OVER WESTERN NEBRASKA AND NORTHEAST COLORADO...THEN
TRACK EAST THROUGH THE EVENING AND EARLY OVERNIGHT HOURS. SEVERE
WEATHER WILL BE POSSIBLE WITH LARGE HAIL GREATER THAN 1 INCH IN
DIAMETER AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. A TORNADO
ALSO CANNOT BE RULED OUT DURING THE EVENING HOURS...WITH THE
THREAT AREA GENERALLY WEST OF HIGHWAY 83.

ALSO OF CONCERN THIS EVENING AND TONIGHT IS THE THREAT FOR FLASH
FLOODING DUE TO HEAVY RAINFALL...PRIMARILY FROM SOUTHWEST INTO
CENTRAL NEBRASKA WHERE THE POTENTIAL EXISTS FOR 1 TO 2 INCHES OF
RAIN WITH LOCALLY HIGHER AMOUNTS. SEE THE LATEST FLASH FLOOD
WATCH
STATEMENT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DAILY CHANCES FOR THUNDERSTORMS CONTINUE THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK. A FEW STRONG STORMS ARE POSSIBLE
SUNDAY INTO SUNDAY NIGHT..OTHERWISE THE THREAT FOR SEVERE WEATHER
IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND
EVENING OVER WESTERN NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION
AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Special weather statement, Aug 7, 3:34 PM MDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
434 PM CDT FRI AUG 7 2015

NEZ005-072200-
EASTERN CHERRY NE-
434 PM CDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHERRY COUNTY UNTIL 500
PM CDT...

AT 433 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VALENTINE...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN CHERRY
COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 217 AND 222.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4290 10044 4289 10055 4300 10067 4299 10021
TIME...MOT...LOC 2133Z 237DEG 27KT 4292 10053

MARTIN
Special weather statement, Aug 7, 4:29 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM MDT FRI AUG 7 2015

NEZ022-056-072300-
DEUEL NE-GARDEN NE-
429 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEUEL AND SOUTHWESTERN
GARDEN COUNTIES UNTIL 500 PM MDT...

AT 428 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LODGEPOLE...OR NEAR CHAPPELL...MOVING NORTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...CHAPPELL AND INTERSECTION OF HIGHWAY 27 AND 9 MILE
ROAD.

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 78 AND
87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4130 10261 4130 10228 4104 10245 4105 10261
TIME...MOT...LOC 2228Z 195DEG 20KT 4110 10259

MARTIN
Special weather statement, Aug 7, 5:15 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
515 PM MDT FRI AUG 7 2015

NEZ022-056-072345-
DEUEL NE-GARDEN NE-
515 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEUEL AND
SOUTHWESTERN GARDEN COUNTIES UNTIL 545 PM MDT...

AT 515 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF CHAPPELL...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON AND INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4135 10223 4112 10235 4116 10262 4137 10261
      4139 10261 4140 10264 4142 10263
TIME...MOT...LOC 2315Z 192DEG 18KT 4120 10245

MARTIN
Special weather statement, Aug 7, 6:31 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
631 PM MDT FRI AUG 7 2015

NEZ022-056-069-080100-
DEUEL NE-CHASE NE-GARDEN NE-
631 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR DEUEL...WESTERN CHASE AND
SOUTHWESTERN GARDEN COUNTIES UNTIL 700 PM MDT...

AT 631 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF LISCO
TO 7 MILES SOUTHEAST OF CROOK...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHAPPELL...INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD...GOLDENEYE
STATE WILDLIFE MANAGEMENT AREA...BARTON...WINDLASS HILL...MOUNT
VERNON...LEWELLEN...ASH HOLLOW STATE HISTORICAL PARK AND BIG SPRINGS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 116.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 78 AND 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4135 10261 4133 10209 4053 10205 4100 10208
      4100 10261
TIME...MOT...LOC 0031Z 282DEG 30KT 4136 10271 4079 10268

MARTIN
Special weather statement, Aug 7, 6:34 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
634 PM MDT FRI AUG 7 2015

NEZ069-080100-
CHASE NE-
634 PM MDT FRI AUG 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHASE COUNTY UNTIL 700 PM MDT...

AT 633 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHAMPION...OR 10 MILES SOUTHWEST OF IMPERIAL...MOVING NORTHEAST AT 40
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHAMPION...LAMAR...CHASE...CRETE...CHURCH GROVE CAMPGROUND...IMPERIAL
AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHWESTERN NEBRASKA.

LAT...LON 4067 10205 4067 10138 4035 10165 4035 10204
TIME...MOT...LOC 0033Z 221DEG 36KT 4039 10176

MARTIN
Local storm report, Aug 7, 6:54 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     HAIL             2 SW LAMAR              40.55N 102.01W
08/07/2015  M1.75 INCH       CHASE              NE   TRAINED SPOTTER

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:31 PM MDTSpecial Weather StatementLBFDeuel29 min
Aug 7, 6:34 PM MDTSpecial Weather StatementLBFChase26 min
Aug 7, 6:51 PM MDTSevere Thunderstorm WarningLBFChase, Perkins24 min
Aug 7, 7:12 PM MDTSevere Thunderstorm WarningLBFPerkins33 min
Aug 7, 7:14 PM MDTSpecial Weather StatementLBFGrant, McPherson46 min
Aug 7, 7:22 PM MDTSevere Thunderstorm WarningLBFChase38 min
Aug 7, 7:32 PM MDTTornado WarningLBFChase28 min
Aug 7, 7:39 PM MDTFlash Flood WarningLBFChase5 hr
Aug 7, 7:49 PM MDTSevere Thunderstorm WarningLBFChase, Perkins41 min
Aug 7, 7:53 PM MDTSpecial Weather StatementLBFHooker, Thomas52 min
Aug 7, 7:58 PM MDTSevere Thunderstorm WarningLBFChase47 min
Aug 7, 8:26 PM MDTSevere Thunderstorm WarningLBFChase, Hayes49 min
Aug 7, 8:35 PM MDTSpecial Weather StatementLBFBrown40 min
Aug 7, 8:48 PM MDTSpecial Weather StatementLBFHayes27 min
Aug 7, 8:50 PM MDTSpecial Weather StatementLBFFrontier25 min
Aug 7, 8:55 PM MDTFlash Flood WarningLBFChase, Hayes5 hr
Aug 7, 8:59 PM MDTSpecial Weather StatementLBFCherry46 min
Aug 7, 9:12 PM MDTAreal Flood AdvisoryLBFLincoln3 hr
Aug 7, 10:14 PM MDTSpecial Weather StatementLBFLincoln46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.